MathSciNet Relay Station
MathSciNet bibliographic data
MR739503 60H05 (60G48)
Galʹchuk, L. I. Stochastic integrals with respect to optional semimartingales and random measures. (Russian) Teor. Veroyatnost. i Primenen. 29 (1984), no. 1, 93–107.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement